# SDR YENA2024101701362

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: PASSENGER CABIN, AFT ZONE AT BEAM Y765 AND FRAMES 66-67 POINTS WITH CORROSION; REF. MEX. WO 1318489,1327754,1328846 N/R S/N: 00415 - : FLOOR BEAM WAS INSTALLED ON PASSENGER CABIN AFT ZONE Y765 FR 66-67 I.A.W A320 SRM 51-42-11 REV.150 01-AUG-- 2024.
